HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

BSDE with quadratic growth and unbounded terminal value

Abstract : In this paper, we study the existence of solution to BSDE with quadratic growth and unbounded terminal value. We apply a localization procedure together with a priori bounds. As a byproduct, we apply the same method to extend a result on BSDEs with integrable terminal condition.
Document type :
Journal articles
Complete list of metadata

Cited literature [7 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00004619
Contributor : Philippe Briand Connect in order to contact the contributor
Submitted on : Friday, April 1, 2005 - 2:40:44 PM
Last modification on : Wednesday, April 6, 2022 - 3:48:03 PM
Long-term archiving on: : Thursday, April 1, 2010 - 9:12:08 PM

Identifiers

Citation

Philippe Briand, Ying Hu. BSDE with quadratic growth and unbounded terminal value. Probability Theory and Related Fields, Springer Verlag, 2006, 136 (4), pp.604-618. ⟨10.1007/s00440-006-0497-0⟩. ⟨hal-00004619⟩

Share

Metrics

Record views

361

Files downloads

472